# SDR AALA2009061100002

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- Aircraft time: 54,903 hours, 21,238 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - AIRCRAFT UNABLE TO PRESSURIZE.  EMERGENCY DECLARED, RETURNED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED AFT OUTFLOW VALVE AND NUMBER 2 CABIN PRESSURE REGULATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
